PCOS, anxiety, acid reflux, sleep paralysis caused by depo proveraI have mild pcos and excessive face and body hair. Doctor told me my testosterone levels are a little elevated. I believe all my symptoms happened after i took the depo provera contraception drug(synthetic progesterone). As before the drug i was totally healthy and never had upper back pain like i do now.
I dont take any drugs because of the side effects and i want to take a natural approach. This drug has definately wrecked havoc on my body.
The anxiety gives me chest pain and rib pain(acid reflux)and breathing problems. I also have sinus problems and tension headache.I have a 21 month old baby and do not breastfeed anymore. I have a strong feeling its the drug because itwasnt till after it my symptoms happened. Since taking the drug ive been having sleep paralysis. I'm obese and my weight does not want to shift. Sorry this is long but if anyone can help it would be appreciated. Thankyou
starzi on 2006-12-29
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.